# SDR CA140502006

- Difficulty date: April 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 36,798 hours
- Engine: Ge CF343B1
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Part number: 6224404001
- Condition: Failed
- Location: Aileron
- Part time: 42,603 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, WHILE THE ACFT WAS EXECUTING A LT BANK TURN WITH THE AUTOPILOT ENGAGED, FLIGHT CREW RECEIVED A BOXED "A" YELLOW INDICATION ON THE PRIMARY FLIGHT DISPLAY (PFD) INDICATING A SIGNIFICANT MISTRIM CONDITION ASSOCIATED WITH AN AP TRIM IS LWD CAUTION MESSAGE ON THE ENGINE INDICATION AND CREW ALERTING SYSTEM (EICAS). THE AUTOPILOT WAS DISENGAGED BUT THE CONTROL WHEEL REMAINED IN ITS POSITION, SOME FORCE WAS APPLIED ON THE CONTROL WHEEL TO BREAK IT FREE AFTER WHAT CONTROLS FELT NORMAL. THE AUTOPILOT WAS LATER REENGAGED AND DECISION TAKEN TO CONTINUE ON WITH THE FLIGHT.  UPON ARRIVAL THE ACFT WAS REMOVED FROM SERVICE AND THE AILERON CABLES & PULLEYS INSPECTED AND FOUND SERVICEABLE. THE AILERON SERVO WAS REPLACED, TESTED AND A SUCCESSFUL FLIGHT TEST CONDUCTED BEFORE RETURNING THE ACFT IN SERVICE.   NOTE THAT THE ACFT DEPARTED IN HEAVY PRECIPITATION, OUTSIDE TEMPERATURE AT THE TIME OF THE EVENT WAS -32 DEGREES C.
